MathSciNet Relay Station
MathSciNet bibliographic data
MR291420 30A22 (30A68)
Callas, Nicholas P.; Thron, W. J. Singularities of a class of meromorphic functions. Proc. Amer. Math. Soc. 33 (1972), 445–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement